taking Tarceva - magic

Procedure or Surgery Associated with Non-Small Cell, Lung Cancer. Posted on July 26, 2019 View this journey (3 Experiences)

I am able to do anything but have a smaller lung capacity and get put of breath. I have had skin rashes and sores in my hair which formed large scabs.I have lost most all of my hair and now wear wigs.I need to clear my throat a lot in order to talk.I have cramps in my feet and legs but only at night. I have diarrhea an average of 4 times a week.

Went as Expected: Agree
Minimal Recovery: Agree
Minimal Side Effects: Disagree
Minimal Impact to Daily Life: Agree
2 Comments
  • magic's Avatar
    magic

    I haven't yet come to grips concerning the fact that I could die from this.I think I'm just going along with my life and hoping with this medication the cancer will shrink and I will be fine.I know friends are praying for me and I am in Gods hands.Since I was diagnosed, my cancer has shrunk and for the last two and a half years I have been on a holding pattern with no different news but today was different. There was more activity and the doctor is going to put me on a new medication.

    3 months ago
  • Lizard's Avatar
    Lizard

    I like your attitude. You are concentrating on living. Keep on. I’ve battled with lung cancer through 2 lobectomies. So far no chemo. God is with us through life and death. I’ve faced death and God was with me. He’s with you. And, anytime you need me, I’m glad to share and to listen.

    3 months ago

Read and answer Non-Small Cell, Lung Cancer questions.